# SDR UALA2012041902339

- Difficulty date: April 17, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 61,525 hours, 21,568 cycles
- Engine: Pwa PW2037
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AT BS 1580 AT STRINGER S-29L TO S-28L.  MAJOR REPAIR ACCOMPLISHED.  REMOVED CORRODED SHEAR TIE.  FABRICATED & INSTALLED NEW SHEAR TIE.
